# SDR COMA9610121

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 2SC1175A
- Condition: Failed
- Location: Lt Windshield
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING ELECTRICAL SMELL NOTED IN COCKPIT WHEN WINDSHIELD HEAT SELECTED ON.  REPLACED THE LT WINDSHIELD CURRENT SENSOR.
